Alert archive / Massachusetts / Small Craft Advisories in 2013

Small Craft Advisory 79, NWS Boston/Norton, MA

July 19, 2013

NWS Boston/Norton, MA issued this small craft advisory at Jul 19, 2013, 10:00 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2013, 10:00 PM EDT (02:00 UTC)
Expired
Jul 20, 2013, 3:00 AM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WHUS71 KBOX 200200
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1000 PM EDT FRI JUL 19 2013

ANZ232>234-200700-
/O.EXP.KBOX.SC.Y.0078.000000T0000Z-130720T0200Z/
/O.NEW.KBOX.SC.Y.0079.130720T0200Z-130720T0700Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
1000 PM EDT FRI JUL 19 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EDT SATURDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EDT SATURDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-231-236-251-200300-
/O.EXP.KBOX.SC.Y.0078.000000T0000Z-130720T0200Z/
BOSTON HARBOR-CAPE COD BAY-NARRAGANSETT BAY-
MASSACHUSETTS BAY AND IPSWICH BAY-
1000 PM EDT FRI JUL 19 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

ANZ235-237-201000-
/O.CON.KBOX.SC.Y.0078.000000T0000Z-130720T1000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1000 PM EDT FRI JUL 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-201000-
/O.CON.KBOX.SC.Y.0078.000000T0000Z-130720T1000Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1000 PM EDT FRI JUL 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-201000-
/O.CON.KBOX.SC.Y.0078.000000T0000Z-130720T1000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1000 PM EDT FRI JUL 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 9:56 PM EDT, 4 minutes earlier.

Area forecast discussion, Jul 19, 9:56 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
956 PM EDT FRI JUL 19 2013

.SYNOPSIS...
HIGH PRESSURE NEAR BERMUDA WILL CONTINUE TO CIRCULATE HOT AND
HUMID CONDITIONS INTO SOUTHERN NEW ENGLAND THROUGH SATURDAY.
SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND
EVENING AS A COLD FRONT APPROACHES FROM THE GREAT LAKES. STORMS
WILL BE MOST NUMEROUS ACROSS WESTERN PORTIONS OF CONNECTICUT AND
MASSACHUSETTS ALONG WITH A FEW BECOMING STRONG TO SEVERE. RELIEF
FROM THE HEAT AND HUMIDITY WILL ARRIVE SUNDAY AND CONTINUE THROUGH
THE REST OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
950 PM UPDATE...
IT REMAINS VERY UNSTABLE FOR THIS TIME OF THE EVENING WITH
MLCAPES STILL 2000-3000 J/KG. WATCHING AN ORGANIZED CLUSTER OF
STRONG TO SEVERE STORMS MOVING EAST FROM UPSTATE NY AND
APPROACHING OUR NW ZONES. THIS ACTIVITY IS FIRING WHERE MID LEVEL
TEMPS ARE ABOUT 2C COOLER. IN ADDITION DEEPER MOISTURE IS A BIT
LESS ACROSS SNE. SO THIS LEADS US TO BELIEVE WE SHOULD SEE A
GRADUAL WEAKENING TREND AS THESE STORMS APPROACH NW MA AND S NH.
THE HRRR CONTINUES TO INDICATE WEAKENING CONVECTION WILL AFFECT
OUR NW ZONES DURING THE NEXT 1-2 HOURS BUT CANT RULE OUT A STRONG
STORM WITH GUSTY WINDS. WILL MONITOR CLOSELY. KEPT CHC POPS ACROSS
NW ZONES UNTIL JUST AFTER MIDNIGHT.

OTHERWISE...A DRY BUT WARM NIGHT ACROSS THE REST OF SOUTHERN NEW
ENGLAND. LOWS WILL ONLY BOTTOM OUT IN THE 70S AND DOWNTOWN BOSTON
MAY NOT DROP BELOW 80!

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
*** STRONG TO SEVERE TSTMS LIKELY SAT ESP WESTERN NEW ENG ***

SATURDAY...

FORECAST THEME REMAINS THE SAME...NOT AS HOT AS TODAY BUT HIGHS
STILL IMPRESSIVE WITH MAXS IN THE LOW TO MID 90S AWAY FROM THE
SOUTH COAST. HUMIDITY WILL REMAIN HIGH WITH DEW PTS IN THE U60S TO
L70S. THEREFORE HAVE ISSUED A HEAT ADVISORY FOR MUCH OF
CT/RI/EASTERN MA AND SOUTHEAST NH FOR HEAT INDICES OF 100-104 SAT
AFTN.

AS FOR CONVECTION...TEMPS REMAIN WARM ALOFT BUT THIS SHOULD BE
OFFSET BY MODEST SYNOPTIC SCALE LIFT AS MID LEVEL FLOW BECOMES
CYCLONIC AND RRQ OF UPPER JET STREAK SLIDES ACROSS NY AND NEW
ENGLAND LATER IN THE DAY. PREFRONTAL TROUGH CONVERGENCE SHOULD AID
DEVELOPMENT. THIS FORCING FOR ASCENT SHOULD YIELD A STRONG
RESPONSE GIVEN MAGNITUDE OF INSTABILITY WITH ENSEMBLE MEAN CAPES
OF 1200-1800J/KG ACROSS SOUTHERN NEW ENGLAND. DEEP LAYER SHEAR
INCREASES TO 30-35 KT BY LATE AFTN ACROSS WESTERN NEW ENGLAND.
THIS WILL BE SUFFICIENT TO ORGANIZE CONVECTION INTO MULTICELLULAR
LINE SEGMENTS. STRONGEST FORCING AND WIND FIELDS ARE ACROSS
WESTERN NEW ENGLAND...THEREFORE PROBABILITY OF STRONG TO SEVERE
TSTMS IS ACROSS THIS REGION. ELSEWHERE CONVECTION MAY NOT BE AS
WIDESPREAD...MORE SCATTERED OR ISOLATED ESPECIALLY SOUTHEAST MA.
MAIN HAZARDS WITH STORMS WILL BE STRONG/DAMAGING WINDS AND HEAVY
RAINFALL WITH PWATS OF +2 STD.

SATURDAY NIGHT...
TSTMS WILL DISSIPATE FROM NW TO SE WITH SUNSET BUT MAY LINGER
ALONG THE SOUTH COAST AS THE FRONTAL BOUNDARY IS SLOW TO EXIT.
POST FRONTAL AIRMASS OVERSPREADS THE REGION FROM NW TO SE WITH A
VERY NOTICEABLE CHANGE IN THE FORM OF LOWER HUMIDITY AND COOLER
TEMPS. THIS MAY BE DELAYED UNTIL SUNDAY ALONG THE SOUTH COAST
GIVEN THE SLOWER FRONTAL DEPARTURE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
HEADLINES...

* RELIEF FROM HEAT AND HUMIDITY SUN AND MON W/MAINLY DRY WEATHER
* SCT SHOWERS/THUNDERSTORMS MON NIGHT THROUGH FRI BUT NOT A WASHOUT
* SHOWERS/THUNDERSTORMS MAY BE MOST WIDESPREAD ON TUE
* NOT EXPECTING EXCESSIVE HEAT TO RETURN NEXT WEEK

DETAILS...

SUNDAY AND MONDAY... RELIEF FINALLY ARRIVES FROM THE EXCESSIVE HEAT
AND HUMIDITY AS HIGH PRESSURE BUILDS IN FROM THE NORTH BEHIND THE
COLD FRONT.  LOW RISK FOR A FEW LEFT OVER SHOWERS SUNDAY MORNING
NEAR THE SOUTH COAST.  OTHERWISE...DRY WEATHER DOMINATES WITH
COMFORTABLE HUMIDITY LEVELS. HIGH TEMPS WILL STILL BE WELL INTO THE
80S ACROSS MOST LOCATIONS WITH AT LEAST PARTIAL SUNSHINE.  IT WILL
BE A BIT COOLER ALONG THE IMMEDIATE COAST WITH ONSHORE FLOW...BUT
HIGHS SHOULD STILL REACH INTO THE UPPER 70S TO LOWER 80S.

MONDAY NIGHT AND WEDNESDAY... UPPER LEVEL TROUGH DEVELOPING ACROSS
THE NORTHERN GREAT LAKES WILL SEND A COUPLE OF SHORTWAVES AT US IN
WEST TO SOUTHWEST FLOW ALOFT.  TIMING IS UNCERTAIN BUT THERE WILL BE
THE THREAT OF SCATTERED SHOWERS AND THUNDERSTORMS AT TIMES...BUT NOT
EXPECTING A WASHOUT OVER THE ENTIRE PERIOD. SOME MODEL INDICATIONS
ARE THAT THE ACTIVITY MAY BE MOST WIDESPREAD ON TUE...WHERE WE WENT
WITH SOME LOW END LIKELY POPS FOR MUCH OF THE REGION.  THE OVERALL
SEVERE WEATHER POTENTIAL APPEARS LOW GIVEN LIMITED INSTABILITY.
HOWEVER...HIGH PWATS WILL RESULT IN THE POTENTIAL FOR LOCALIZED
HEAVY RAINFALL WITH THE ACTIVITY.

AS FOR TEMPERATURES....THE UPPER LEVEL RIDGE OVER THE ATLANTIC WILL
BE FURTHER EAST THAN WHAT WE HAVE SEEN THIS WEEK.
THEREFORE...EXCESSIVE HEAT IS NOT EXPECTED AND HIGH TEMPERATURES
WILL BE FAIRLY SEASONABLE FOR LATE JULY.

THURSDAY AND FRIDAY... THE UPPER LEVEL TROUGH WILL REMAIN ANCHORED
ACROSS THE UPPER GREAT LAKES PLACING US IN SOUTHWEST FLOW ALOFT.
WHILE THE ENTIRE PERIOD WILL NOT BE A WASHOUT...SOUTHWEST FLOW ALOFT
WILL ALLOW ADDITIONAL SHORTWAVES TO TRACK INTO OUR REGION AT TIMES.
WILL CONTINUE CHANCE POPS FOR SHOWERS AND EMBEDDED THUNDERSTORMS.
LOW CONFIDENCE ON THE EXACT TIMING.  TEMPS WILL REMAIN FAIRLY
SEASONABLE AND NOT EXPECTING A RETURN TO EXCESSIVE HEAT.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

MODERATE CONFIDENCE THROUGH SATURDAY NIGHT...

TONIGHT...WIDESPREAD MVFR/IFR CONDITIONS IN STRATUS/FOG SHOULD BE
CONFINED TO SOUTH COAST GIVEN WSW WINDS. HOWEVER...SOME HAZE AND
PATCHY FOG MAY RESULT IN OTHER LOCATIONS DROPPING BRIEFLY TO MVFR
FOR A FEW HOURS LATE TONIGHT.  MAINLY A DRY NIGHT...BUT A FEW
SHOWERS/THUNDERSTORMS COULD GRAZE NORTHWEST MA/SOUTHWEST NH AFTER 10
OR 11 PM.

SAT...STRONG TSTMS LIKELY DURING THE AFTERNOON AND EARLY EVENING
FROM WEST TO EAST WITH GUSTY WINDS AND HEAVY RAIN THE MAIN THREATS.
SAT NIGHT...TSTMS MOVE OFFSHORE BUT MAY BE SLOW TO EXIT THE
IMMEDIATE SOUTH COAST INCLUDING CAPE COD AND THE ISLANDS.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF. SW WIND GUSTS TO 25 KT.
MVFR/IFR CONDITIONS IN STRATUS/FOG SHOULD REMAIN SOUTH OF THE
AIRPORT TONIGHT. STRONG STORMS LIKELY TOMORROW FROM ABOUT 19Z-00Z.
GUSTY WINDS AND HEAVY RAIN MAIN THREATS.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF. ISOLATED TSTM POSSIBLE
INTO THIS EVENING. OTHERWISE DRY/VFR. PATCHY MVFR POSSIBLE TONIGHT
IN FOG. STRONG TSTMS LIKELY TOMORROW FROM 18Z-00Z WITH GUSTY WINDS
AND HEAVY RAIN MAIN THREATS.

OUTLOOK...SUNDAY INTO WEDNESDAY...

SUNDAY AND MONDAY...MODERATE TO HIGH CONFIDENCE.  VFR CONDITIONS
DOMINATE.

TUESDAY AND WEDNESDAY...MODERATE CONFIDENCE.  VFR CONDITIONS WILL BE
MIXED WITH PERIODS OF MVFR-IFR CIGS/VSBYS IN SCT SHOWERS AND
THUNDERSTORMS AT TIMES.  SOME LOW CLOUDS AND FOG PATCHES MAY RESULT
IN LOWER CONDITIONS AT TIMES AS WELL.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

HIGH CONFIDENCE THROUGH SATURDAY NIGHT.

TONIGHT..

WE EXTENDED THE SCA FOR BUZZARDS BAY AND MVY/ACK SOUNDS THROUGH
07Z. WINDS STILL GUSTING TO 25+ KTS AND LLJ REMAINS ACROSS THE
REGION NEXT FEW HOURS BEFORE WEAKENING. OTHERWISE SCA SEAS WILL
PERSIST OVER THE OUTER WATERS. ANOTHER ROUND OF PATCHY FOG
EXPECTED LATER TONIGHT INTO SAT AM.

SAT...

WSW WINDS 15-20 KT WITH GUST UP TO 25 KT POSSIBLE. SCT
AFTN/EVENING TSTM POSSIBLE. A FEW STRONG STORMS POSSIBLE.

SAT NIGHT...
WIND SHIFT FROM SW TO NNW...HOWEVER THIS WILL BE DELAYED ACROSS
THE SOUTHERN WATERS. TSTMS POSSIBLE SOUTH WATERS AS FRONTAL
DEPARTS SLOWLY. LEFTOVER SW WIND WAVES.

OUTLOOK...SUNDAY INTO WEDNESDAY...

SUNDAY AND MONDAY...MODERATE TO HIGH CONFIDENCE.  SOME LEFT OVER
MARGINAL SCA SEAS OF 5 FEET WILL BE POSSIBLE MON INTO MON EVENING
ACROSS THE SOUTHERN ATLANTIC WATERS.  OTHERWISE...HIGH PRESSURE
BUILDING IN FROM THE NORTH WILL KEEP WINDS/SEAS BELOW SCA THRESHOLDS.

TUESDAY AND WEDNESDAY...MODERATE CONFIDENCE.  SCA SEAS MAY DEVELOP
ACROSS OUR SOUTHERN AND SOUTHEAST ATLANTIC WATERS AS LONG SOUTHWEST
FETCH DEVELOPS LATE TUE INTO WED AHEAD OF AN APPROACHING COLD
FRONT.

&&

.CLIMATE...
HERE ARE THE RECORD MIN MAX TEMPS FOR TONIGHT/7.19 (BEFORE
MIDNIGHT)

BOS...78/1991
PVD...76/1952
BDL...75/1982
ORH...73/2005

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...AIR QUALITY ALERT UNTIL 11 PM EDT THIS EVENING FOR CTZ002>004.
     HEAT ADVISORY FROM NOON TO 7 PM EDT SATURDAY FOR CTZ002>004.
MA...AIR QUALITY ALERT UNTIL 11 PM EDT THIS EVENING FOR MAZ005-
     012>014-026.
     HEAT ADVISORY FROM NOON TO 7 PM EDT SATURDAY FOR MAZ005>007-
     011>019.
NH...HEAT ADVISORY FROM NOON TO 7 PM EDT SATURDAY FOR NHZ012.
RI...AIR QUALITY ALERT UNTIL 11 PM EDT THIS EVENING FOR RIZ001>008.
     HEAT ADVISORY FROM NOON TO 7 PM EDT SATURDAY FOR RIZ001>004.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 AM EDT SATURDAY FOR ANZ232>234.
     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ230-
     231-236-251.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ235-237-
     250-254>256.

&&

SYNOPSIS...FRANK/NOCERA
NEAR TERM...KJC/FRANK
SHORT TERM...NOCERA
LONG TERM...FRANK
AVIATION...FRANK/NOCERA
MARINE...KJC/FRANK/NOCERA
CLIMATE...
Hazardous weather outlook, Jul 19, 4:39 PM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
439 PM EDT FRI JUL 19 2013

MAZ002>004-008>010-020>024-NHZ011-015-202045-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
439 PM EDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS
AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

THERE IS A LOW PROBABILITY FOR AN ISOLATED STRONG THUNDERSTORM
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED SATURDAY INTO
SATURDAY NIGHT. DAMAGING WINDS...HAIL...LIGHTNING...AND HEAVY
RAIN WITH THE POTENTIAL OF LOCALIZED FLASH FLOODING ARE POSSIBLE
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ006-007-011-015>019-NHZ012-202045-
WESTERN ESSEX MA-EASTERN ESSEX MA-EASTERN HAMPDEN MA-SUFFOLK MA-
EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN PLYMOUTH MA-EASTERN HILLSBOROUGH NH-
439 PM EDT FRI JUL 19 2013

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

THERE IS A LOW PROBABILITY FOR AN ISOLATED STRONG THUNDERSTORM
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED SATURDAY INTO
SATURDAY NIGHT. DAMAGING WINDS...HAIL...LIGHTNING...AND HEAVY
RAIN WITH THE POTENTIAL OF LOCALIZED FLASH FLOODING ARE POSSIBLE
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CTZ002>004-MAZ005-012>014-RIZ001>004-202045-
HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-
439 PM EDT FRI JUL 19 2013

...AIR QUALITY ALERT IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS AND
NORTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.

IN ADDITION...THERE IS A LOW PROBABILITY FOR AN ISOLATED STRONG THUNDERSTORM
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED SATURDAY INTO
SATURDAY NIGHT. DAMAGING WINDS...HAIL...LIGHTNING...AND HEAVY
RAIN WITH THE POTENTIAL OF LOCALIZED FLASH FLOODING ARE POSSIBLE
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ026-RIZ005>008-202045-
NORTHERN MIDDLESEX MA-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
BLOCK ISLAND RI-
439 PM EDT FRI JUL 19 2013

...AIR QUALITY ALERT IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.

IN ADDITION...THERE IS A LOW PROBABILITY FOR AN ISOLATED STRONG THUNDERSTORM
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED SATURDAY INTO
SATURDAY NIGHT. DAMAGING WINDS...HAIL...LIGHTNING...AND HEAVY
RAIN WITH THE POTENTIAL OF LOCALIZED FLASH FLOODING ARE POSSIBLE
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230>237-250-251-254>256-202045-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
439 PM EDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE SATURDAY INTO
SATURDAY NIGHT. GALE FORCE WINDS...HAIL...AND LIGHTNING ARE
POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 1:16 PM EDTSpecial Marine WarningBOX59 min
Jul 20, 1:55 PM EDTSpecial Weather StatementBOXWorcester50 min
Jul 20, 2:11 PM EDTSpecial Marine WarningBOX49 min
Jul 20, 2:43 PM EDTSpecial Weather StatementBOXHampden47 min
Jul 20, 3:10 PM EDTSpecial Marine WarningBOX50 min
Jul 20, 3:22 PM EDTSpecial Marine WarningBOX38 min
Jul 20, 3:30 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth60 min
Jul 20, 3:41 PM EDTSevere Thunderstorm WarningBOXBristol49 min
Jul 20, 3:45 PM EDTSpecial Marine WarningBOX45 min
Jul 20, 3:50 PM EDTSevere Thunderstorm WarningBOXBristol, Plymouth40 min
Jul 20, 3:53 PM EDTSpecial Marine WarningBOX67 min
Jul 20, 3:57 PM EDTSpecial Marine WarningBOX48 min
Jul 20, 4:13 PM EDTSevere Thunderstorm WarningBOXBristol, Plymouth47 min
Jul 20, 4:24 PM EDTSpecial Marine WarningBOX36 min
Jul 20, 4:40 PM EDTSpecial Marine WarningBOX65 min
Jul 20, 5:52 PM EDTSpecial Weather StatementBOXHampden38 min
Jul 20, 2:35 PM EDTSevere Thunderstorm WarningBOXProvidence40 min
Jul 20, 3:08 PM EDTSevere Thunderstorm WarningBOXProvidence52 min
Jul 20, 4:01 PM EDTAreal Flood AdvisoryBOXProvidence3 hr
Jul 20, 2:17 PM EDTSpecial Weather StatementBOX43 min
Jul 20, 2:28 PM EDTSpecial Weather StatementBOX47 min

Nearby

Small Craft Advisories in Massachusetts, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.